# SDR ASAA2025020956830

- Difficulty date: February 9, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,639 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146A74112146A740
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT TOILET SERVICE DOUBLER AT 7 PLACES BELOW STR 23L AND BETWEEN STA 847 AND STA 867 SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" MINOR REPAIR TO FUSELAGE SKIN AROUND TOILET SERVICE DOUBLER SKIN PANEL P/N 146A3231-49 AT STA 847-867, SRGR 23L-25L IAW EA 800-53EA-28350 REV00. ACCOMPLISHED PERMANENT MINOR REPAIR TO TO TOILET SERVICE DOOR SKIN PANEL P/N 146A7411-2 AND 146A7401-7 IAW EA 800-52EA-28356 REV00. SRXR430X.
